Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Soreness, redness on the scar post removal of cancerous tumor on the anal region, feel better during the break from chemo. Does chemo slow down the healing process?

Hi I had a operation to remove an abcess from outside my bowel,which they found a cancerous tumour which the surgeon cut out. Very soon after they started a chemo course of which is a precaution measure in case of anything left,despite the fact the lymph glands seemed clear.My question is does the chemo treatment slow down the healing process slow down on my scar as it is still sore and red/pink.When I have my break(one week) from chemo it seems to feel better. Its now 16/17 weeks since the operation. Thank you.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi...yes chemo slows down the healing process but still its been a long time after your surgery and still the soreness persists...better show it to your surgeon for proper evaluation and management...

Dr. Ashish Verma
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor